# SDR JJBA20230404042

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,838 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 13189
- Condition: Inoperative
- Part time: 1,803 hours, 1,593 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHT OUT AT EMERGENCY ROW. REMOVED AND REPLACED EMERGENCY EXIT IDENTIFIER & MARKING SIGNS ROW 18A. DURING OPS CHECK, REPLACED LIGHTS FADED DURING TEST. REMOVED AND REPLACED EMERGENCY BATTERY PACK NO 3. LIGHTS OPS CHECK GOOD.
